The Existence of Choice Functions
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Kukushkin, Nikolai S., 2008. "Maximizing an interval order on compact subsets of its domain," Mathematical Social Sciences, Elsevier, vol. 56(2), pages 195-206, September.
- Kukushkin, Nikolai S., 2006. "On the choice of most-preferred alternatives," MPRA Paper 803, University Library of Munich, Germany.
- S. Abu Turab Rizvi, 2001. "Preference Formation and the Axioms of Choice," Review of Political Economy, Taylor & Francis Journals, vol. 13(2), pages 141-159.
- Nikolai S Kukushkin, 2005. "On the existence of maximal elements: An impossibility theorem," Game Theory and Information 0509004, EconWPA.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ecm:emetrp:v:45:y:1977:i:4:p:889-94. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum). General contact details of provider: http://edirc.repec.org/data/essssea.html .
We have no references for this item. You can help adding them by using this form .